# SDR VNAA0208027

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 16,497 hours, 14,279 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10598
- Condition: Discharged
- Location: Cabin
- Part time: 14,897 hours, 12,939 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE ROW 6 TO 9 OF EMERGENCY FLOOR LIGHTING WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE 5LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
